# SDR AALA202412240589

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 66,717 hours, 28,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOORBOARD HAS AREA'S OF SURFACE CORROSION. INSPECTED AND FOUND CORROSION TO BE LESS THAN .001 DEPTH. REMOVED CORROSION. PER SRM 51-10-02 AND APPLIED CHEMICAL COATING PER SRM 51-20-01.
